Journal of Intelligent Learning Systems and Applications

Journal of Intelligent Learning Systems and Applications

ISSN Print: 2150-8402
ISSN Online: 2150-8410
www.scirp.org/journal/jilsa
E-mail: jilsa@scirp.org
"Generalizations of Rough Functions in Topological Spaces by Using Pre-Open Sets"
written by Amgad S. Salama, Hassan M. Abu-Donia,
published by Journal of Intelligent Learning Systems and Applications, Vol.4 No.2, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top